My son is detoxing cold turkey from tramodol. This is day 2. He is 25, and was taking 10 3 times a day for a few months. He is having a major problem trying to urinate. He keeps trying and pushes, with very little output. I would like to know how long will this last?
he wont go to the hospital. he said he pushed a lot out urine out this morning and hasn't been able to urinate since. he wants to try and sleep.. has this happened to anyone you know coming off tramadol? he said this has happened before, hes just never taken so much. i just dont know how to help. he is my son.
It's very important he urinates. If he goes more than 3 days without urinating, his kidneys are going to shut down and he's going to get pulmonary edema, which is basically when you aren't getting rid of any fluids they just build up in your body especially in the lungs. Each scenario is fatal unless you go to a hospital. Even if he only urinates a tiny bit, he's still at risk. Take him to the ER.
I wrote earlier, but i will share with you that i was taking 7 or so vics at a time for a couple of months and like your son when i quit i could not urinate much than not at all. My husband chose to call 911 because i was stubborn about going to the hospital but when i got there, I was in 100 percent acute kidney failure from this. I had to have dialysis and so forth and was sick for a very long time. Luckily they went back to normal. So do what ya gotta do!!! I care.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.